MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed on (b)(6) 2018: partial hip revision surgery (stem and head) occurred 7,5 years after primary cementless total hip arthroplasty.Radiographic images provided show the presence of radiolucent lines around the stem suggesting loosening of the implant.Aseptic loosening is a possible, literature described mid-term adverse event after cementless tha and causes are often unknown.The reason of this failure cannot be determined.Batch review performed on 19 february 2018 (b)(4).
 
Event or Problem Description
The patient came in complaining of instability 7 years and 6 months after primary: the stem was loose.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7281748
Report Number3005180920-2018-00068
Device Sequence Number135028
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Catalogue Number01.12.024
Device Lot Number100284
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;